Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 10, 2013, 12:48 PM CDT for McDonald County, Newton County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 12:48 PM CDT (17:48 UTC)
- Expired
- Apr 10, 2013, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties McDonald County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:00 PM CDT | FLASH FLOOD | 1 S Newtonia, MO | SECTION OF HIGHWAY 86 CLOSED DUE TO FLOODING BETWEEN NEWTONIA AND STARK CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 312 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
917
WGUS53 KSGF 101748
FFWSGF
MOC119-145-110000-
/O.NEW.KSGF.FF.W.0001.130410T1748Z-130411T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 PM CDT.
* AT 1241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH HEAVY RAIN CONTINUE TO TRAIN ACROSS
THE SAME LOCATIONS OF MCDONALD AND NEWTON COUNTIES. RAINFALL
AMOUNTS OF ONE TO TWO INCHES HAS OCCURRED WITH THESE STORMS WITH
ADDITIONAL HEAVY RAINFALL EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT SHOAL CREEK NEAR RITCHEY...
HIGHWAY 90 AT LITTLE SUGAR CREEK NEAR JANE.
SOME MINOR FLOODING HAS BEEN REPORTED AT THE INTERSECTION OF HIGHWAY
86 AND M NEAR NEWTONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3650 9452 3705 9423 3705 9407 3704 9406
3676 9407 3650 9423
$$
LINDENBERG2 follow-up statements
459
WGUS73 KSGF 102045
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT WED APR 10 2013
MOC119-145-110000-
/O.CON.KSGF.FF.W.0001.000000T0000Z-130411T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCDONALD MO-NEWTON MO-
345 PM CDT WED APR 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
EASTERN NEWTON AND MCDONALD COUNTIES...
AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TRAINING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. RAINFALL AMOUNTS FROM 1.50 INCHES TO 2.25 INCHES HAS OCCURRED
ALREADY WITH ADDITIONAL HEAVY RAINFALL EXPECTED OVER THE NEXT FEW
HOURS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT SHOAL CREEK NEAR RITCHEY...
HIGHWAY 90 AT LITTLE SUGAR CREEK NEAR JANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3650 9452 3705 9423 3705 9407 3704 9406
3676 9407 3650 9423
$$
LINDENBERG339
WGUS73 KSGF 110008
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT WED APR 10 2013
MOC119-145-110017-
/O.EXP.KSGF.FF.W.0001.000000T0000Z-130411T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCDONALD MO-NEWTON MO-
708 PM CDT WED APR 10 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN NEWTON AND
MCDONALD COUNTIES...
THE HEAVY RAINFALL AND RISK OF FLASH FLOODING HAS ENDED OVER THE
WARNED AREA. HOWEVER SOME STREAMS AND CREEKS IN THE WARNED AREA WILL
CONTINUE TO RISE.
THEREFORE THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREA
FLOOD WARNING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3650 9452 3705 9423 3705 9407 3704 9406
3676 9407 3650 9423
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 10:28 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 10, 10:28 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1028 AM CDT WED APR 10 2013 ...SEVERE WEATHER AND FLOODING POTENTIAL CONTINUES TODAY... .MESOSCALE DISCUSSION... ISSUED AT 1025 AM CDT WED APR 10 2013 THE COLD FRONT THAT ENTERED SOUTHWESTERN MISSOURI OVERNIGHT HAD PUSHED EAST OF HIGHWAY 65 THIS MORNING AND EXTENDED FROM NEAR ROLLA TO JUST EAST OF BRANSON. TEMPERATURES HAD FALLEN INTO THE LOWER 40S NEAR THE KANSAS BORDER WHILE READINGS WERE IN THE LOWER 70S IN FAR SOUTH CENTRAL MISSOURI. PRECIPITATION REMAINS WIDESPREAD BEHIND THE FRONT WITHIN A BROAD DIFFLUENT FLOW AHEAD OF THE DEEP UPPER TROUGH COMING OUT OF THE ROCKIES. POCKETS OF HEAVY RAINFALL HAVE BEEN OBSERVED THIS MORNING WITH AMOUNTS NEAR 1.5 INCHES IN THE LAKE OF OZARKS REGION. WHILE THE FRONT IS WELL AHEAD OF MODEL DEPICTIONS IT SHOULD SLOW IF NOT STALL THIS AFTERNOON ACROSS THE EASTERN OZARKS WITHIN THE DEEP PARALLEL SOUTHWESTERLY FLOW. THE EXACT POSITION OF THIS FRONT WILL BE CRITICAL TO WHERE THE RISK OF SEVERE WEATHER WILL EVOLVE THIS AFTERNOON. AT THIS TIME IT APPEARS...AREAS EAST OF A GAINESVILLE TO SALEM LINE HAVE THE HIGHEST POTENTIAL FOR SEVERE THUNDERSTORM DEVELOPMENT WHERE SURFACE BASED CONVECTION COULD DEVELOP WITHIN THE WARM SECTOR. LARGE HAIL LOOKS TO BE THE PRIMARY HAZARD RISK...BUT WE WILL HAVE TO MONITOR FOR THE POTENTIAL OF DAMAGING WINDS AND AN ISOLATED TORNADO. OTHERWISE SHOWERS AND EMBEDDED CONVECTION WILL CONTINUE IF NOT INCREASE BEHIND THE FRONT THIS AFTERNOON AS A JET STREAK AND INCREASING UPPER LEVEL DIFFLUENCE ENHANCE LIFT. WE WILL ALSO HAVE TO MONITOR THE POTENTIAL FOR ELEVATED STORMS WITH HAIL BEHIND THE FRONT GIVEN AMPLE ELEVATED INSTABILITY AND DEEP LAYER SHEAR. THE PERSISTENT RAINFALL AND TRAINING OF CONVECTION COULD LEAD TO FLOODING ISSUES THIS AFTERNOON INTO THIS EVENING. ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE AND A HALF INCHES APPEAR PLAUSIBLE WITH LOCALIZED HIGHER AMOUNTS AROUND 2 INCHES. THE FLOODING RISK WILL BE ACCENTUATED WHERE CELLS TRAIN OVER THE SAME AREAS. THE GREATEST RISK FOR FLOODING APPEARS TO BE FROM FAR SOUTHWESTERN INTO CENTRAL MISSOURI WHERE RAINFALL HAS PERSISTED THIS MORNING...AND IS IN LINE FOR ADDITIONAL RAINFALL MOVING NORTH OUT OF OKLAHOMA. A FLOODING RISK MAY DEVELOP ACROSS SOUTH CENTRAL MISSOURI LATER THIS AFTERNOON AND EVENING WHERE DEEP CONVECTION IS EXPECTED TO DEVELOP. A FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE FORECAST AREA TODAY INTO THIS EVENING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 300 AM CDT WED APR 10 2013 WELL WE CERTAINLY HAVE STRUGGLED WITH THE FORECAST OVER THE LAST 24 HOURS. A COLD FRONT HAS SHIFTED EAST INTO THE WESTERN CWFA...WAY AHEAD OF OUR FORECAST AND GUIDANCE. THE FRONT HAS UNDERCUT ANY WEAK CONVECTION THAT GETS GOING ALONG IT. DEEPER AND MORE WIDESPREAD CONVECTION IS OCCURRING BACK OVER EASTERN KS AND NORTHEAST OK...VERY ELEVATED. THERE IS SOME CONCERN FOR SMALL HAIL IN THE NEAR TERM AS DIFFLUENT FLOW ALOFT...MUCH OF IT BEHIND THE COLD FRONT FOR NOW...SHIFTS EAST PROVIDING LARGER SCALE LIFT. GIVEN THAT GUIDANCE (AND OUR FORECAST) HAS MISSED BY A CONSIDERABLE AMOUNT AS TO WHERE THE FRONT IS RIGHT NOW LEADS TO A LOW CONFIDENCE FORECAST IN TERMS OF WHERE HEAVIER RAINFALL AND SEVERE WEATHER POTENTIAL WILL SET UP LATER TODAY. WILL WATCH THE PROGRESS OF THE FRONT CLOSELY. IN THEORY...EXPECT THE FRONT TO SLOW IT'S PROGRESS FOR A TIME IN THE DEEP SSW UPPER LEVEL FLOW...ALLOWING FOR SOME DESTABILIZATION OVER THE EASTERN CWFA BY AFTERNOON. FORECAST MODELS SHOW AN INCREASE IN CONVECTION OVER EASTERN MO THIS AFTERNOON/EARLY EVENING AS A RESULT...BUT I HAVE ABSOLUTELY NO CONFIDENCE AS TO WHERE THE FRONT WILL SET UP. WILL KEEP A CONDITIONAL MENTION OF SEVERE WEATHER CHANCES OVER THE EASTERN CWFA LATER TODAY...ESPECIALLY IF CONVECTION CAN BEGIN TO DEVELOP WITHIN THE WARM SECTOR. SO FAR THAT HAS BEEN HARD TO DO. TEMPERATURE TRENDS: COLDER AIR IS ALREADY MOVING INTO THE WESTERN CWFA...AND WILL JUST TRY TO DO THE BEST I CAN IN TERMS OF PROGGING SHORT TERM TRENDS. ALREADY HAVE UPPER 40S/NEAR 50 DEGREES OVER OUR SE KS COUNTIES...AND IT ISN'T LIKELY TO GET ANY WARMER. THE TEMPERATURE FORECAST MAYBE AS MUCH ART AS IT IS SCIENCE IN THE NEAR TERM. HYDROLOGY: AFTER A BIT OF COLLABORATION...HAVE DECIDED NOT TO ISSUE A FLOOD WATCH FOR LATER TODAY AND TONIGHT. TOO MANY QUESTIONS EXIST. WILL NEED TO WATCH TRENDS THOUGH WITH THE POTENTIAL OF HEAVIER RAIN DEVELOPING NEAR AND JUST BEHIND THE FRONT LATER TODAY/EARLY TONIGHT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 245 AM CDT WED APR 10 2013 NO BIG CHANGES HAVE BEEN MADE TO THE FORECAST FOR THIS PERIOD. A VERY CHILLY AIR MASS WILL REMAIN OVER THE REGION THROUGH EARLY SATURDAY WITH A COUPLE OF NIGHTS SEEING TEMPERATURES FALL TO THE LOW 30S. THIS IS A CONCERN FOR THE EARLY PART OF THE GROWING SEASON...BUT SO FAR AM NOT SEEING A WIDESPREAD HARD FREEZE. THE LATEST GFSX MOS HAS COME UP A LITTLE ON LOWS. THE ECMWF HAS SFC HIGH PRESSURE RIGHT ON TOP OF OUR AREA BY 12Z SAT WITH TEMPS CLOSE TO FREEZING. FROST HEADLINES SEEM LIKE A GOOD BET AT SOME POINT. SOUTH WINDS WILL PICK UP LATE SATURDAY AS A STRONG SHORTWAVE AND SFC LOW MOVE INTO THE NORTHERN AND CENTRAL PLAINS. A COLD FRONT EVENTUALLY WILL APPROACH AND THEN BECOME STATIONARY OVER THE REGION AS SW FLOW ALOFT BECOMES ESTABLISHED AS A LONG WAVE TROUGH DEVELOPS OVER THE WESTERN CONUS. MOISTURE ADVECTION FROM THE SOUTH WILL INITIALLY BE LIMITED...BUT LIKELY ENOUGH TO HAVE SOME LOW RAIN CHANCES FOR NOW FOR LATE SUNDAY-TUE. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 636 AM CDT WED APR 10 2013 FLIGHT CONDITIONS THROUGH MUCH OF TODAY WILL BE IMPACTED BY ONGOING STORMS. CEILINGS AND OCCASIONALLY VISIBILITIES WILL FALL INTO MVFR TO IFR CONDITIONS. THE COLD FRONT THAT IS DEVELOPING STORMS OVER THE REGION WILL MOVE EAST OF THE AREA THIS AFTERNOON. COLDER AIR AND RAIN WILL FILTER INTO THE AREA THROUGH TONIGHT. WHILE PRECIPITATION WILL TAPER OFF...IFR TO LOW END MVFR FLIGHT CONDITIONS WILL CONTINUE THROUGH THURSDAY MORNING. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...FOSTER SHORT TERM...DSA LONG TERM...DSA AVIATION...HATCH
Hazardous weather outlook, Apr 10, 12:17 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1217 PM CDT WED APR 10 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1217 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL MISSOURI EAST OF A GAINESVILLE TO SALEM LINE THIS AFTERNOON AND EVENING. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND LOCALIZED DAMAGING WIND GUSTS TO 70 MPH. THERE IS A RISK FOR A COUPLE OF TORNADOES. THE RISK FOR SEVERE WEATHER ACROSS SOUTH CENTRAL MISSOURI HAS INCREASED WITH SEVERE THUNDERSTORM DEVELOPMENT EXPECTED PRIMARILY BETWEEN 2 AND 7 PM. RAIN AND THUNDERSTORMS WILL PERSIST ACROSS THE REMAINDER OF THE OUTLOOK AREA TODAY. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL. IN ADDITION...ADDITIONAL HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL OCCUR IN SOME LOCATIONS...ESPECIALLY WHERE STORMS TRAIN OVER THE SAME AREAS. THIS HEAVY RAINFALL COULD RESULT IN FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN UNSEASONABLY COLD AIR MASS WILL CAUSE LOW TEMPERATURES TO DIP TO NEAR FREEZING BOTH THURSDAY AND FRIDAY NIGHTS. TEMPERATURES MAY FALL INTO THE MID 30S OVER SOUTHEAST KANSAS AND WESTERN MISSOURI BY LATE TONIGHT AS WELL. SOUTH WINDS GUSTING TO AROUND 30 MPH WILL BE POSSIBLE SUNDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...MONDAY ...AND TUESDAY AS ANOTHER FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING ACROSS FAR SOUTH CENTRAL MISSOURI...OR GENERALLY EAST OF A GAINESVILLE TO SALEM LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:12 AM CDT | Special Weather Statement | SGF | Camden, Miller | 33 min |
| Apr 10, 5:52 AM CDT | Special Weather Statement | SGF | Dallas | 23 min |
| Apr 10, 5:59 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 46 min |
| Apr 10, 8:28 AM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 6 hr |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Apr 10, 10:19 AM CDT | Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 12 hr |
| Apr 10, 1:27 PM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Apr 10, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 58 min |
| Apr 10, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 31 min |
| Apr 10, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 29 min |
| Apr 10, 4:24 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 36 min |
| Apr 10, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 43 min |
| Apr 10, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 51 min |
| Apr 10, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 44 min |
| Apr 10, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 24 min |
| Apr 10, 5:16 PM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Hickory, Polk | 6 hr |
| Apr 10, 5:49 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney, Texas, Wright | 6 hr |
| Apr 10, 6:05 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan | 6 hr |
| Apr 10, 6:11 PM CDT | Areal Flood Advisory | SGF | Webster | 5 hr |
| Apr 10, 6:24 PM CDT | Areal Flood Advisory | SGF | Benton | 5 hr |
| Apr 10, 6:35 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Apr 10, 6:50 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 55 min |
| Apr 10, 6:57 PM CDT | Areal Flood Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more | 15 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.